# SDR CALA2018122002619

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 05337261322000
- Condition: Damaged
- Location: Aft Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R SEQ NO 9021111. KEEL BEAM, R/H FWD AND AFT MLG DOOR ACTU ATOR FITTINGS DAMAGED. LOCATED AND DRILLED NEW R/H FWD AND AFT MLG ACTUATOR FITTINGS IA W A320 SRM 51-72-11-911-001 FITTINGS INSTALLED ON CARD 4250290, 18-0553-8-0008 SEQ NO 1944.
